Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Uniform boundedness and stability criteria in terms of two measures for impulsive integro-differential equations
Autore:
Fu, XL; Liu, XZ;
Indirizzi:
Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 3G1, Canada Univ WaterlooWaterloo ON Canada N2L 3G1 th, Waterloo, ON N2L 3G1, Canada
Titolo Testata:
APPLIED MATHEMATICS AND COMPUTATION
fascicolo: 2-3, volume: 102, anno: 1999,
pagine: 237 - 255
SICI:
0096-3003(19990715)102:2-3<237:UBASCI>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Keywords:
impulsive integro-differential equations; boundedness; stability; Lyapunov functions;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
2
Recensione:
Indirizzi per estratti:
Indirizzo: Liu, XZ Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 3G1, Canada Univ Waterloo Waterloo ON Canada N2L 3G1 rloo, ON N2L 3G1, Canada
Citazione:
X.L. Fu e X.Z. Liu, "Uniform boundedness and stability criteria in terms of two measures for impulsive integro-differential equations", APPL MATH C, 102(2-3), 1999, pp. 237-255

Abstract

This paper establishes several criteria on uniform boundedness and stability in terms of two measures for impulsive integro-differential equations bythe method of Lyapunov functions. The interplay of two different measures and the discontinuities of solutions create additional difficulties in choosing suitable minimal set of functions along which the derivative of the Lyapunov function is estimated. Consequently, very complicated analysis is required in the proof of the theorems. (C) 1999 Elsevier Science Inc. All rights reserved. AMS Classification: 34K20; 34A37.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/12/20 alle ore 07:54:17